CureZone   Log On   Join
Re: IUD out for 1 week..not doing much better
 
angellinn Views: 4,153
Published: 14 years ago
 
This is a reply to # 1,062,963

Re: IUD out for 1 week..not doing much better


I am writing to warn others about the mirena IUD. I had a ton of symptoms that the doctors ignored and denied of which seems to be the case with everyone that has the Mirena IUD. At first when my doctor inserted the IUD she said that I would most likely want to get it out since most women cannot deal with the side effects, and her response is to just keep sticking it out because the ymptoms will go away after 3 months. Well, after about 6 weeks I could not take the symptoms anymore, I got online and starting reading about other women that have had the Mirena IUD for a year and longer and they still have the side effects and they feel that they have wasted a year of thier life. I went to my doctor and told her my symptoms and asked her to remove the IUD. She was upset that I wanted it removed which did not shock me since I read about this online from other women.

Personally, I think the Mirena manufacture and company is not giving the real symptoms of this medication...why do so many women online have the same symptoms of which are not printed by the company and why are the doctors denying it? Are the doctors denying it because Mirena denys it, or are drug reps giving the doctors incentives to promote it and ignore the ide effects that women complain about. I told my doctor that hundreds of women have the same side effects as me of which I learned about online and she actually had the nerve to tell me I had read no such thing.

Clear as day though all you need to do is a simple google search with the words Mirena IUD side effects and there are hundreds of women complaining about side effects that the manufacture failed to mention. Just like every other girl out there my doctor said my symptoms were not related to the IUD, but if not why do they suddenly happen right after I get the IUD when I never had any of these symptoms in my life...I am a healthy happy productive individual and I have never been depressed, had anxiety, or had trouble sleeping.

My side effects include:
1.) I had horrible mood swings that were effecting me at school and with family and friends. I would get mad at absolutely nothing and for no reason. I would say things that I did not mean of which I could not control and I embarassed myself and later had to appologize for acting upset about nothing.
2.) I fixated on things when I got upset or had a mood swing and at other times I could not focus on anything when I was depressed.
3.) I had major anxiety and could not fall aslseep. I stayed up till 10 or 11 am and once I did fall asleep it is only for 1-4 hours max...which is abnormal and crazy since I regualarly sleep 10 hours without any problems.
4.) Also my skin and scalp were very oily. I had to carrry around face cleanser everywhere I went. I could not wear make-up because I had to consstantly wipe the oil from my face.
5.) Also, I had back and ovary pain so badly some days I could even stand up...I was at the grocery store one day and I had to literally sit down on the floor I was in so much pain. I started to carry around midol every where I went.
6.) I also got really depressed which is not normal for me. I love my life. I just graduated with a masters degree. I have a dream husband that would do anything for me, of which I love and adore. I have a beautiful baby boy. We have no financial problems and are in fact about to move to Paris, a life goal of mine. I have no history of getting depressed or sad, or crying out of the blue for no reason at all.
7.) I rarely wanted to have sex when before I loved having sex with my huband.
8.) Memory loss. I have difficultly recalling names of things I know well. My head seemed fuzzy and not clear. I notice that easily since I was in school while on the Mirena.
9.) Nausa in the morning kind of like what you feel when you are pregnant.
10.) Tiredness and exhausted feeling all the time which is not suprising since I could not sleep while I had the Mirena.
11.) Heart beating really fast while I was resting in bed and had been laying down for hours trying to sleep. All of a sudden my heart would just start pumping like crazy like I was running a marathon. It was very scary.

I would never recommend this product to anyone. What frustrates me the most is that the manufacture is not being honest about this product. I kept the IUD in for 6 weeks and it was a nightmare. My husband and all my friends said they noticed I was not acting like myself and told me to get it removed before it ruined my life any longer. I did get it removed today and I am thankful that this ordeal has finally ended.

Another interesting thing about my story is that after my doctor denied my side effects she then in the next sentence said my side effects would not go away immediately after it was removed and that it would take several days for my body to adjust. I thought that was wierd...deny the side effects, and then acknowledge that they would not go away immediately.


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

3.469 sec, (3)